Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Have bloody discharge. Have IUD. What is the reason?

I have dark-brown bloody discharge for past two days. I have an IUD now for 2 years. I have not experienced any other signs or symptoms since having the IUD placed. I do not have any other symptoms ie. pain- uterus or abdominal, fever and or dizziness. I have been in a monogomous relationship for 4 years, every year have had a normal pap-smear & do not have any STD's (tested 1 year ago).
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Intra uterine device can cause side effects like menstrual irregularities, brown discharge etc.
So possibly the discharge could be side effect IUD.
You wait for few days it may subside soon.
If the discharge increases in amount or reappears, consult gynecologist once and get examined.
For more details you can ask me through:
Take care.

Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor